# SDR AU980300

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Doubler
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT TAILPLANE INBOARD RIB/REAR SPAR JOINT DOUBLER CRACKED.
